# SDR CA951103011

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700522001
- Condition: Worn
- Location: Rt Aileron
- Part time: 16,636 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  AILERON CONTROL CABLE IN RIGHT HAND WING ROOT WORN DIRECTLY OUTBOARD OF SPLITTER QUADRANT.
